The Australian Medical Association Limited and state AMA entities comply with the Privacy Act 1988. Please refer to the AMA Privacy Policy to understand our commitment to you and information on how we store and protect your data.

×

Search

×

Recall of Children’s Panadol

05 Dec 2013

GlaxoSmithKline (GSK), in consultation with the Therapeutic Goods Administration (TGA), announced a consumer recall of the Children’s Panadol Baby Drops Syringe dosing device on 22 November 2013. The recall relates to a misaligned dosing syringe that has the potential to lead to accidental overdoses. Consumers and health professionals are urged to check any Children’s Panadol Baby Drops syringes. If the dosing indicator does not begin from the bottom of the syringe near the tip, it should not be used to measure medicine. If recommending the use of Children’s Panadol Baby Drops, doctors should advise parents or caregivers to be aware of this issue, to check any accompanying syringes and not to use syringes that are misaligned.

For more information see the TGA website.

GlaxoSmithKlein urgent safety alert - syringe dosing device


Published: 05 Dec 2013